Posted by admin on January 23, 2011
toddler has fever, cough and complaining of tummy and leg pains?
So he had been coughing a little bit, mainly in the morning, then on Monday he had his shots, then shortly afterwards he had a nap and woke up with a fever over 101-102, and the nurse said those shots usually don’t cause fevers… So she said to watch him… Now it is Wednesday, and has been still having fevers and I have been giving him medicine around the clock, and usually his fever is back up before the meds even run out… fever in the middle of the night last night was 102.4… coughing is all day now, he says his tummy hurts and sometimes his leg (where he got the shot). I made another appointment at 3:30 today, but what do you think it could be?
Answer by Beaneater
my father complained of that when he was suffering from prostate problems. take him to a urologist.
Answer by casdave2001
I have no idea. Could be a worsening of the original cough. But it’s good he’s going to the doctor.
God bless and keep your babies safe.
Answer by Shano
It’s a reactive to the shot it can make you sick for a few days with high fevers like 102 or higher give him children’s motrin and for low grade fevers like 100 or lower give him children’s tylenol listen to the doctors orders and keep watching him if he starts to having fevers like 105 or higher take him to the ER immediately because he can start seizing.
Answer by sizzle j
she has a chold
Answer by ♥נυѕт ѕмιℓє♥
Give him some childrens motrin for the pain and fever.
He may be allergic to the shot.
I hope you find out more today at the appointment!
Toddler Cough: toddler has fever, cough and complaining of tummy and leg pains?